Someone Please Answer

2 Replies
Alexa - April 2

I had a baby almost 3 mo. ago. I wanted to go on the birth control patch and was told I could start as soon as get my period. Well last friday the 25th I started my period, the whole day on friday i was just spotting brown stuff, then on saturday i got more of a flow and so i put on my patch. Well lately ive been feeling very, very tired, very nauseas, even before i got my period. Today is Saturday and I put on the second patch. My question is, im starting to worry about the chances of me being pg?? Most likely its all in my head (I hope), are fatigue and naseas and feeling like im going to get my period again side affects of the patch? My period was from friday the 25th til Monday the 28th. Please help.

 

rachel - April 2

Hi there, i should imagine that its just from your patches , and that your body hasnt caught up as quick as you expected since you had your baby. if you really worried then go to your gp and ask him to do a blood test to check out whats going on. But to be honest i dont think you should be worrying about being pregnant. Fingers crossed for you. Keep me informed. Good luck. Could you read on my question, its can thrush be a sign/. thankyou i also need some advice lol.

 

Tammy - April 2

Are you b___st feeding while on the patch? I don't think thats a cool idea. But anyhow those might be signs of the patch, I remeber that the pills made me have nausea, headaches and bloated like pregnancy. To be on the safe side you should take a test. My cousin got pregnant only one month after she had a baby. Trust me it happens.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?